# SDR AU510001489

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 643503
- Condition: Failed
- Location: Engine
- Part time: 1,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE METAL CONTAMINATION. WORKSHOP STRIP AND INVESTIGATION FOUND NR 2 AND NR 3 MAIN BEARINGS FAILED. BEARING SHELLS BROKE UP CAUSING DAMAGE TO CRANKCASE AND SEVERE DAMAGE TO CRANKSHAFT WITH CRACKING ON JOURNALS.  (CASA NR 510001489)
